# SDR HAL96103

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Rollers
- Condition: Worn
- Location: Mlg Doors
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 381 - GEAR DOOR OPEN LIGHT CAME ON IN-FLIGHT.  PLACED HYDRAULIC PUMPS TO HIGH AND LIGHT WENT OUT.  OCCURRED 3 TIMES.  REMOVED AND REPLACED BOTH UPLATCH ROLLERS, LT AND RT GEAR DOORS.  TIGHTENED HOOK GUARD, LT MLG.  (X)
